The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2012
Number of items: 1.

2012

Beardon, A. F.; Hockman, M. and Short, I. (2012). Geodesic continued fractions. Michigan Mathematical Journal, 61(1) pp. 133–150. file

This list was generated on Fri Apr 18 21:46:12 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk